Alert archive / Maine / Storm Warnings in 2017
Storm Warning 6, NWS Gray, ME
NWS Gray, ME issued this storm warning at Dec 24, 2017, 11:37 AM EST. It took effect at Dec 25, 2017, 5:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2017, 11:37 AM EST (16:37 UTC)
- In effect from
- Dec 25, 2017, 5:00 AM EST
- Expired
- Dec 25, 2017, 4:29 PM EST
- In force
- 11 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
706 WHUS71 KGYX 241637 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1137 AM EST Sun Dec 24 2017 ANZ150-152-154-250645- /O.UPG.KGYX.GL.W.0044.171225T0600Z-171226T0000Z/ /O.NEW.KGYX.SR.W.0002.171225T1000Z-171226T0300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1137 AM EST Sun Dec 24 2017 ...STORM WARNING IN EFFECT FROM 5 AM TO 10 PM EST MONDAY... The National Weather Service in Gray has issued a Storm Warning, which is in effect from 5 AM to 10 PM EST Monday. The Gale Warning is no longer in effect. * WINDS...North 30 to 40 kt with gusts up to 60 kt. * SEAS...9 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$ ANZ151-153-250645- /O.EXT.KGYX.GL.W.0044.171225T0600Z-171226T0300Z/ Penobscot Bay-Casco Bay- 1137 AM EST Sun Dec 24 2017 ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 10 PM EST MONDAY... * WINDS...North 25 to 35 kt with gusts up to 45 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
3 follow-up statements
380 WHUS71 KGYX 250715 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 215 AM EST Mon Dec 25 2017 ANZ151-153-260000- /O.CON.KGYX.GL.W.0044.000000T0000Z-171226T0300Z/ Penobscot Bay-Casco Bay- 215 AM EST Mon Dec 25 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...North 25 to 35 kt with gusts up to 45 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ150-152-154-260000- /O.CON.KGYX.SR.W.0002.171225T1000Z-171226T0300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 215 AM EST Mon Dec 25 2017 ...STORM WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 10 PM EST THIS EVENING... * WINDS...Northwest 30 to 40 kt with gusts up to 60 kt. * SEAS...9 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
437 WHUS71 KGYX 251944 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 244 PM EST Mon Dec 25 2017 ...Strong winds continue over the waters... ANZ151-153-260300- /O.CON.KGYX.GL.W.0044.000000T0000Z-171226T0300Z/ Penobscot Bay-Casco Bay- 244 PM EST Mon Dec 25 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...West 20 to 30 kt with gusts up to 45 kt. * SEAS...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ150-152-154-260300- /O.CON.KGYX.SR.W.0002.000000T0000Z-171226T0300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 244 PM EST Mon Dec 25 2017 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...West 25 to 35 kt with gusts up to 55 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
897 WHUS71 KGYX 252129 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 429 PM EST Mon Dec 25 2017 ANZ150-152-154-261130- /O.CAN.KGYX.SR.W.0002.000000T0000Z-171226T0300Z/ /O.EXB.KGYX.GL.W.0044.000000T0000Z-171226T1800Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 429 PM EST Mon Dec 25 2017 ...GALE WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... ...STORM WARNING IS CANCELLED... The National Weather Service in Gray has issued a Gale Warning, which is in effect until 1 PM EST Tuesday. The Storm Warning has been cancelled. * WINDS...West 20 to 30 kt with gusts up to 45 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ151-153-260300- /O.CON.KGYX.GL.W.0044.000000T0000Z-171226T0300Z/ Penobscot Bay-Casco Bay- 429 PM EST Mon Dec 25 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...West 10 to 20 kt with gusts up to 35 kt. * SEAS...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Dec 24, 9:56 AM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Dec 24, 9:56 AM EST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Gray ME
956 AM EST Sun Dec 24 2017
.SYNOPSIS...
High pressure gradually builds in from the west through today
before quickly retreating into the maritimes this evening. Low
pressure will track northeast and redevelop off the mid Atlantic
coast tonight...then rapidly intensify as it crosses the Gulf
of Maine on Christmas Day. This low will produce snow, heavy at
times during the morning and early afternoon hours of Christmas
Day, before quickly exiting into the maritimes. Arctic air will
begin pouring into the area on Tuesday with very cold
temperatures lasting through the end of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
955 AM Update: Update includes more clouds across most of the
region based on current conditions and satellite trends. Also
kept a few flurries going in the foothills and mountains until
noon. Otherwise no real changes needed based on input of latest
obs data.
600 AM...For this ESTF update only minor adjustments to near
term grids that reflect the latest mesonet and satellite trends.
Prev disc...
At 07z...a 997 millibar low was over the maritimes with a 1027
millibar high centered vicinity of the Great Lakes. For
today...diminishing wind as gradient relaxes with approaching
surface high and any lingering upslope flurries should also end.
Overall...a quiet day with seasonable temperatures and good
travel conditions.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
The surface high will quickly retreat into the maritimes this
evening with clouds rapidly thickening and lowering ahead of the
next storm system. Low pressure will approach from the lower
Great Lakes with overrunning snows breaking out from southwest
to northeast across the forecast area overnight. The potent
shortwave trough will quickly go negative tilt with secondary
cyclogenesis occuring south of New England in the predawn hours
of Christmas Day. Snow will become heavy at times during the
morning and early afternoon hours as the low rapidly deepens
just offshore of the eastern New England coast. Snow quickly
tapers from southwest to northeast during the afternoon as the
low races off into the maritimes. For most locations we'll see
about a 12 hour window of accumulating snow...with bursts of
heavy snow producing hourly snowfall rates of as much as 1 to 2
inches. This looks to be a widespread 6+ inch event and the
current watch has been converted to a warning for all areas.
There could be some mixing along the immediate
coast...especially east of Portland along the Maine mid
coast...otherwise this should be a snow event.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
As the Christmas storm exits quickly to the northeast, expect a
northwest flow over New England in its wake. Temperatures will
be cold, but not unseasonably so... yet. By Tuesday the leading
edge of some much colder air makes its way into the area from
the north. Downsloping winds on the coastal plain will keep
conditions well mixed there, allowing temperatures to reach the
upper 20s. But the cold air will soon win out, and we will be
stuck in the deep freeze for the rest of the week with a nearly
continual pour of Arctic air into the region. At its worst, this
cold air mass is capable of daytime highs in the single digits
above and below zero and nighttime lows of 20 below zero or
colder. For the first few days, winds will stay fairly brisk,
adding a much colder wind chill value to the already cold
temperature. Will almost surely need some sort of Wind Chill
headline up (Advisory and/or Warning) as early as Tuesday night
and lasting potentially into the weekend.
Models continue to flirt with the idea of another trough and
possible ocean low next weekend, with the chance for more
snowfall in our region. However, the timing of the various
components which eventually evolve within this trough are not
well agreed upon by the various models, so confidence is low on
whether we get any snow or not. For now we will advertise a
chance (30 to 40 percent) of snow Saturday and Sunday with cold
temperatures continuing.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Short Term /through Monday/...Some lingering MVFR cigs across
the higher terrain this morning otw VFR. Conditions rapidly deteriorating
aft 05z Mon to IFR with areas of LIFR in mod to heavy snow and
blowing snow. NW sfc winds will gust up to 30 kt Mon afternoon.
Long Term...VFR conditions expected on Monday outside of some
upslope snow showers in the mountains. Breezy and cold Tuesday
through Thursday with VFR continuing.
&&
.MARINE...
Short Term /through Monday/...winds and seas will continue to
diminish today before rapidly increasing tonight and Monday as
an intensifying coastal low crosses the waters. Marine headlines
were replaced with a Gale starting tonight and continuing
Monday. We'll see strong gales...especially during the afternoon
hours of Monday. Outside the bays we could see a few gusts to
storm force at the elevated C-Man platforms.
Long Term...Could see gale force northwesterly winds over the
waters through Tuesday evening before there is a slight decrease
in speeds. The cold offshore flow continues through the end of
the week with wind speeds likely in the Small Craft Advisory
range. With very cold air moving in and continued windy
conditions, we could see some freezing spray at times.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 11 PM this evening to 3 PM EST
Monday for MEZ018-019-023-024.
Winter Storm Warning from 1 AM to 7 PM EST Monday for
MEZ007>009-012>014-020>022-025>028.
NH...Winter Storm Warning from 11 PM this evening to 3 PM EST
Monday for NHZ003>015.
Winter Storm Warning from 1 AM to 7 PM EST Monday for NHZ001-
002.
MARINE...Gale Warning from 1 AM to 7 PM EST Monday for ANZ150>154.
&&
NEAR TERM...Marine
SHORT TERM...Marine
LONG TERM...EksterHazardous weather outlook, Dec 24, 3:20 AM EST, 8 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 320 AM EST Sun Dec 24 2017 MEZ018-019-023-024-NHZ003>015-250830- Interior York-Interior Cumberland-Coastal York-Coastal Cumberland- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 320 AM EST Sun Dec 24 2017 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM EST MONDAY... This Hazardous Weather Outlook is for Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Very cold air will pour into the area Tuesday into Wednesday. The combination of cold temperatures and strong winds may lead to dangerously cold wind chill values for parts of New Hampshire and Maine through the end of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-020>022-025>028-NHZ001-002-250830- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Androscoggin-Kennebec- Interior Waldo-Sagadahoc-Lincoln-Knox-Coastal Waldo-Northern Coos- Southern Coos- 320 AM EST Sun Dec 24 2017 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 7 PM EST MONDAY... This Hazardous Weather Outlook is for south central Maine, southwest Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Very cold air will pour into the area Tuesday into Wednesday. The combination of cold temperatures and strong winds may lead to dangerously cold wind chill values for parts of New Hampshire and Maine through the end of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-250830- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 320 AM EST Sun Dec 24 2017 ...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Dec 24, 5:49 AM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
549 AM EST SUN DEC 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FREEZING RAIN 2 SSE STRAFFORD 43.30N 71.17W
12/23/2017 M0.20 INCH STRAFFORD NH TRAINED SPOTTER
0312 PM FREEZING RAIN 2 NW HAMPTON FALLS 42.94N 70.89W
12/23/2017 E0.25 INCH ROCKINGHAM NH TRAINED SPOTTER
0313 PM FREEZING RAIN YARMOUTH 43.80N 70.18W
12/23/2017 M0.20 INCH CUMBERLAND ME TRAINED SPOTTER
0430 PM FREEZING RAIN NORTH BERWICK 43.30N 70.73W
12/23/2017 E0.10 INCH YORK ME SOCIAL MEDIA
0430 PM FREEZING RAIN EDGECOMB 43.96N 69.63W
12/23/2017 E0.30 INCH LINCOLN ME SOCIAL MEDIA
0751 PM FREEZING RAIN 2 SSE STRAFFORD 43.30N 71.17W
12/23/2017 U0.00 INCH STRAFFORD NH TRAINED SPOTTER
ICE MELTING
0817 PM FREEZING RAIN NEW LONDON 43.41N 71.99W
12/23/2017 E0.25 INCH MERRIMACK NH SOCIAL MEDIA
0818 PM FREEZING RAIN SUNAPEE 43.39N 72.09W
12/23/2017 E0.30 INCH SULLIVAN NH SOCIAL MEDIA
3/8THS ESTIMATE
0818 PM FREEZING RAIN BRUNSWICK 43.91N 69.97W
12/23/2017 E0.10 INCH CUMBERLAND ME SOCIAL MEDIA
0819 PM FREEZING RAIN KINGSTON 42.94N 71.05W
12/23/2017 E0.30 INCH ROCKINGHAM NH SOCIAL MEDIA
0821 PM FREEZING RAIN STANDISH 43.74N 70.55W
12/23/2017 M0.25 INCH CUMBERLAND ME SOCIAL MEDIA
1124 PM NON-TSTM WND GST 5 E EASTON 44.14N 71.68W
12/23/2017 M48 MPH GRAFTON NH NHDOT
0149 AM NON-TSTM WND GST 5 E EASTON 44.14N 71.68W
12/24/2017 M48 MPH GRAFTON NH NHDOT
&&
EVENT NUMBER GYX1705250
EVENT NUMBER GYX1705251
EVENT NUMBER GYX1705252
EVENT NUMBER GYX1705253
EVENT NUMBER GYX1705254
EVENT NUMBER GYX1705255
EVENT NUMBER GYX1705256
EVENT NUMBER GYX1705257
EVENT NUMBER GYX1705258
EVENT NUMBER GYX1705259
EVENT NUMBER GYX1705260
EVENT NUMBER GYX1705261
EVENT NUMBER GYX1705262
POHLLocal storm report, Dec 24, 7:05 AM EST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
705 AM EST SUN DEC 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM FREEZING RAIN 1 ENE SOUTH WINDHAM 43.74N 70.40W
12/24/2017 M0.38 INCH CUMBERLAND ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1705263
POHLLocal storm report, Dec 24, 7:37 AM EST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
737 AM EST SUN DEC 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW 1 NW CHESTER 42.98N 71.27W
12/23/2017 M3.3 INCH ROCKINGHAM NH COCORAHS
24-HOUR SNOWFALL.
1200 AM SNOW 3 NNE MEREDITH 43.69N 71.47W
12/24/2017 M1.0 INCH BELKNAP NH CO-OP OBSERVER
24-HOUR SNOWFALL.
0642 AM SNOW P.O. BOX AT BETHEL 44.32N 70.75W
12/24/2017 M2.0 INCH OXFORD ME CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 WNW BATH 43.93N 69.86W
12/24/2017 M1.0 INCH SAGADAHOC ME COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW EUSTIS 45.22N 70.48W
12/24/2017 M3.0 INCH FRANKLIN ME CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 4 ENE NEW PORTLAND 44.92N 70.03W
12/24/2017 M1.5 INCH SOMERSET ME COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW ANDOVER 2 44.65N 70.79W
12/24/2017 M1.0 INCH OXFORD ME CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 ENE NEW PORTLAND 44.90N 70.06W
12/24/2017 M1.2 INCH SOMERSET ME COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 NW BATH 43.93N 69.85W
12/24/2017 M1.0 INCH SAGADAHOC ME CO-OP OBSERVER
24-HOUR SNOWFALL.
&&
EVENT NUMBER GYX1705264
EVENT NUMBER GYX1705265
EVENT NUMBER GYX1705266
EVENT NUMBER GYX1705267
EVENT NUMBER GYX1705268
EVENT NUMBER GYX1705269
EVENT NUMBER GYX1705270
EVENT NUMBER GYX1705271
EVENT NUMBER GYX1705272
POHLLocal storm report, Dec 24, 8:32 AM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
832 AM EST SUN DEC 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 WNW BETHEL 44.42N 70.83W
12/24/2017 M2.2 INCH OXFORD ME COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 SSE BOWDOINHAM 43.97N 69.89W
12/24/2017 M2.3 INCH SAGADAHOC ME COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER GYX1705273
EVENT NUMBER GYX1705274
POHLLocal storm report, Dec 24, 10:48 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1048 AM EST SUN DEC 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW JACKMAN 45.63N 70.27W
12/24/2017 M5.0 INCH SOMERSET ME CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW BRASSUA LAKE 45.67N 69.82W
12/24/2017 M3.0 INCH SOMERSET ME CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW MOOSEHEAD LAKE 45.58N 69.72W
12/24/2017 M1.4 INCH SOMERSET ME CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 3 E TURNER 44.25N 70.18W
12/24/2017 M1.0 INCH ANDROSCOGGIN ME COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW HARMONY 44.93N 69.57W
12/24/2017 M1.0 INCH SOMERSET ME CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW LAKEPORT 43.55N 71.47W
12/24/2017 M5.0 INCH BELKNAP NH CO-OP OBSERVER
24-HOUR SNOWFALL.
&&
EVENT NUMBER GYX1705275
EVENT NUMBER GYX1705276
EVENT NUMBER GYX1705277
EVENT NUMBER GYX1705278
EVENT NUMBER GYX1705279
EVENT NUMBER GYX1705280
POHLThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 2:49 AM EST | Gale Warning | GYX | 67 hr | |
| Dec 24, 2:51 AM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.